# SDR UPS01235533

- Difficulty date: March 28, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  SUSPECT CRACK HORIZONTAL STIFFENER AT FLANGE RADIUS IN CONTACT WITH INTERIOR SKIN 20 INCHS FWD OF AFT EDGE STIFFENER RUNS BETWEEN FWD AND AFT DOOR STOP ON FWD CARGO DOOR.  REPLACED DOOR IAW NRC 320552
